Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Developed itchy red rashes on sides. Stretches down both sides below my rib cage. Used Anthisan cream. Suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
I emailed a short while ago to ask about a rash. Did you get the details in that email? In case not, here is the query: I developed a rash on my sides about 10 days ago. Initially I assumed it was a heat rash. It is red and itchy but not blistery. It's a little bit raised - not unlike goosebumps though mostly smooth ish. It stretches down both sides below my rib cage and to a lesser extent over across my stomach. So I've been wearing loose cotton and linen clothing for the last week. In the first few days I used Anthisan cream on it but when that didn't make any difference I tried Cortopin for a couple of days but it didn't help either. Last night I had a bath and afterwards applied Aveeno moisturiser and this morning it seemed much better. this evening it is very red and itchy again. It hasn't at any point been exposed to the sun and I've been in cool rooms / shade as much as possible.
Posted Fri, 30 Aug 2013 in Skin Hair and Nails
Answered by Dr. Geetika Paul 12 days later

Thanks for your query.
I understand your concern and I hope I will be able to help you in the same.

Now the problem in your case is a skin rash. From the description that you have provided to me it appears more like an allergic skin rash.

Such a rash can develop due to many reasons like run exposure, application of any new creams or oils or even wearing some new synthetic based clothes.

But I would first like to have a look at the exact skin condition before coming to the diagnosis.
It would be great if you can click some close up pictures of the skin rash and upload them here on this page. You can also email the pictures at YYYY@YYYY with heading as ref to Dr Geetika Paul.

Waiting for your response and the pictures.

Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor